, Volume 222, Issue 4, pp 655-676

On the invariants of base changes of pencils of curves, II

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access
The author would like to thank the hospitality and financial support of Max-Planck-Institut für Mathematik in Bonn during this research. This research is partially supported by the National Natural Science Foundation of China and by the Science Foundation of the University Doctoral Program of CNEC.